# SDR MALA954292

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Ws 27.103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND LT AND RT FLAP WALKING BEAM ROLLER DOUBLER WORN AT STATION WS 27.103.  MAINTENANCE REPLACED LT AND RT AFT RIB DOUBLERS.  (X)
